# SDR AALA202406030470

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 60,323 hours, 39,273 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Cntr Fueltank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CENTER FUEL TANK PUMP NEVER CAME ON IN CRUISE. PUMP SWITCH WAS ON. CENTER TANK FUEL WAS PUMPED OUT BY THE RIGHT CENTER TANK PUMP. NO ECAM OR ECAM MESSAGES. ON FUEL ECAM PAGE CENTER TANK PUMP INDICATION WAS AMBER AND CLOSED.**SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
